Uniqueness in the nonlinear dynamic bending of elastic plates

B. J. Matkowsky*, L. J. Putnick

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

A uniqueness theorem for the solution of a nonlinear initial-boundary value problem for a time dependent form of von Karman's equations is proven. These equations are two coupled nonlinear fourth order partial differential equations which describe the bending of an elastic plate. The result is proved by the method of energy integrals.

Original languageEnglish (US)
Pages (from-to)167-171
Number of pages5
JournalJournal of Elasticity
Volume5
Issue number2
DOIs
StatePublished - Jun 1975

ASJC Scopus subject areas

  • Materials Science(all)
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Uniqueness in the nonlinear dynamic bending of elastic plates'. Together they form a unique fingerprint.

  • Cite this